Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




71 Publications

2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt J, Erdös L, Krüger TH. 2017. Local law for random Gram matrices. Electronic Journal of Probability. 22, 25.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish Y. 2017. Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability. 22, 22.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös L, Schröder DJ. 2017. Fluctuations of functions of Wigner matrices. Electronic Communications in Probability. 21, 86.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1608 | OA
Sadel C. 2016. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 17(7), 1631–1675.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881 | OA
Lee J, Schnelli K. 2016. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 164(1–2), 165–241.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1219 | OA
Lee J, Schnelli K, Stetler B, Yau H. 2016. Bulk universality for deformed wigner matrices. Annals of Probability. 44(3), 2349–2425.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1223 | OA
Froese R, Lee D, Sadel C, Spitzer W, Stolz G. 2016. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 6(3), 557–600.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1257 | OA
Sadel C, Virág B. 2016. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 343(3), 881–919.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1280 | OA
Bourgade P, Erdös L, Yau H, Yin J. 2016. Fixed energy universality for generalized wigner matrices. Communications on Pure and Applied Mathematics. 69(10), 1815–1881.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1434 | OA
Bao Z, Erdös L, Schnelli K. 2016. Local stability of the free additive convolution. Journal of Functional Analysis. 271(3), 672–719.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki OH, Erdös L, Krüger TH. 2016. Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics. 163(2), 280–302.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1157 | OA
Lee J, Schnelli K. 2016. Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability. 26(6), 3786–3839.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös L, Knowles A. 2015. The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. 333(3), 1365–1416.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1585
Bao Z, Pan G, Zhou W. 2015. Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory. 61(6), 3413–3426.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1674 | OA
Lee J, Schnelli K. 2015. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 27(8), 1550018.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt J. 2015. The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. 56(10), 103301.
View | Files available | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel J, Weber M, Krüger TH, Frey E. 2015. Evolutionary games of condensates in coupled birth-death processes. Nature Communications. 6.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös L, Knowles A. 2015. The Altshuler–Shklovskii formulas for random band matrices II: The general case. Annales Henri Poincare. 16(3), 709–799.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao Z, Pan G, Zhou W. 2015. Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. 43(1), 382–421.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao Z, Pan G, Zhou W. 2015. The logarithmic law of random determinant. Bernoulli. 21(3), 1600–1628.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed